# SDR SWIA2020030549021

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LH WING LOWER PLANK ACCESS HOLE PITTING WAS FOUND (550FB)  (C CHECK) RO 3/2/2020    ACCOMPLISH REPAIR OF LH WING LOWER PLANK ACCESS PANEL LANDING 550FB BLEND WAS FOUND OUTSIDE OF CRITICAL AREA. ORIGINAL .182, REMOVED .003, REMAINING .179 NO FURTHER INSPECTION REQUIRED.BOND CHECK GOOD, LEAK CHECK GOOD. REGULATOR AG1157 OCT 20, TACH AV 1335 JUL 20 EDDY CURRENT AV8958 JUL 20, ULTRASONIC AV8959 JUL 20 PIN POINT MIC AV8098 DEC 20 MILLIOHMETER AV6346 AUG 20 TORQUE WRENCH AV7330 NOV 20
